BibTeX records: O. Kuzmanovska-Barandovska

download as .bib file

@article{DBLP:journals/mcm/KavithaAPKG11,
  author    = {Louis Kavitha and
               N. Akila and
               A. Prabhu and
               O. Kuzmanovska{-}Barandovska and
               D. Gopi},
  title     = {Exact solitary solutions of an inhomogeneous modified nonlinear Schr{\"{o}}dinger
               equation with competing nonlinearities},
  journal   = {Math. Comput. Model.},
  volume    = {53},
  number    = {5-6},
  pages     = {1095--1110},
  year      = {2011},
  url       = {https://doi.org/10.1016/j.mcm.2010.10.030},
  doi       = {10.1016/j.mcm.2010.10.030},
  timestamp = {Wed, 17 Feb 2021 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/mcm/KavithaAPKG11.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics